Health & Wellness Weekend with Health Coach Penny

If you are looking for an opportunity to disconnect from your daily routine and reconnect with yourself mentally and physically, join us for our Health & Wellness Weekend, April 22 – 24, with Health Coach Penny!  Give your mind, body, and spirit the rejuvenation that it deserves, with a gorgeous backdrop provided by the Great Smoky Mountains and Dancing Bear Lodge.  Call 1.800.369.0111 x1 to make your reservation today.

Highlights of the Weekend (full weekend schedule below):

Health Coach Penny McIntosh
Health Coach Penny McIntosh
  • Wellness discussions with Penny McIntosh
  • Guided fitness activities led by Penny McIntosh
  • Guided yoga instruction lead by Vanessa Ledbetter
  • Delicious, healthy meals and snacks
  • Yoga, hiking, music, biking…and MORE
  • Leisure time to read, relax, and explore

Whether you plan to attend on your own, or as a couple, there will be activities to please everyone.  We look forward to helping you disconnect so that you can reconnect…your mind and body will thank you!

Pricing:

$350 per person includes all meals, all instructions, 1 hour massage,  transportation, all taxes and  gratuity.  Alcohol not included at meals.

Accommodations discounts are 10% off of published rates.

For locals, we’ll be offering a day rate of $299 with a massage or $199 without a massage.

To make your reservation, please call 1.800.369.0111 x1.

Weekend Schedule:

Friday, April 22nd

  • Check in to your accommodations any time after 3:30 pm.
  • 5:30pm–Meet at the Outdoor Stage and Event Lawn (or if raining, in the Event Center)
    Introductions & Meet Penny McIntosh, your Health Coach / hostess for the weekend.
  • 6pm- 6:45pm–Guided property hike incorporating natural movements, stretching, and unwinding to set the stage for the weekend.
  • 7:30pm– Opening Reception and Dinner on Patio (weather permitting)
    Vegetarian options available all weekend.

Saturday, April 23rd

  • 8am–Wake up gently with our morning Elixir delivered to your cabin freshly made from cold pressed juice and organic produce straight from the Dancing Bear Garden. House Made Granola, Greek Yogurt, and Fruit are pre-stocked in each accommodation.
  • 9:00am–Meet at the Outdoor Stage for Sunrise Yoga featuring Townsend’s own Vanessa Ledbetter. (60 minutes)
  • 10am-11:00am–Breakfast (location TBD)
  • 12:00-2:30pm–Guided Hike and Instructional Movements  at the Middle Prong Trail  in the Great Smoky Mountains National Park. Enjoy multiple waterfalls  (and bring your camera!)  on this 2 mile round trip hike / walk in one of the least populated areas on the Park.  We will travel by van and our team will set up lunch in the parking area. Penny will offer instructional guidance and will use natural resources to provide exercise stations. Longer hike options of 4-8 miles round trip to Indian Flats Falls are available.
  • 3:00pm-6:00pm–Return to Dancing Bear for an In-Cabin “Guided Hands Therapeutic Massage” with AJ Clifford and associates. Take A nap. Read your book. Relax…
  • 6:00pm-7:00pm–Wine Reception and Healthy Conversations with Health Coach Penny (location TBD) ….Music by John Fee and Friends
  • 7:15pm–Dinner on the Deck under the stars (Weather Permitting).
    Fire and Smores afterwards ‘Round the Fire-pit .

Sunday, April 24th

  • 8:30am–Breakfast  on the New Apple Valley outdoor Deck
  • 10:00am- 11:30am–Wrap up the weekend with the Grand Finale featuring our special “Massage and Yin Yoga” 90 minute session with renowned guru Heather Lindsay. This is a self massage and Yin Yoga class that releases tension and soothes sore muscles. Enjoy the sensations of a full body massage using massage balls and mindful yin yoga techniques.